R Balasubramanian ; K Ramachandra - On Riemann zeta-function and allied questions-II

hrj:131 - Hardy-Ramanujan Journal, January 1, 1995, Volume 18 - 1995 - https://doi.org/10.46298/hrj.1995.131
On Riemann zeta-function and allied questions-IIArticle

Authors: R Balasubramanian 1; K Ramachandra 1

In this paper, two conjectures on the mean value of Dirichlet polynomials are given and are shown to imply good lower bound for $\int_H^{T+H}\vert\zeta(\frac{1}{2}+it)^k\vert^2\,dt$, uniform in $k$ and independent of $T$.

Volume: Volume 18 - 1995
Published on: January 1, 1995
Imported on: March 3, 2015
Keywords: short intervals,Titchmarsh polynomial,[MATH] Mathematics [math]

Consultation statistics

This page has been seen 141 times.
This article's PDF has been downloaded 203 times.